Bit of a Dip

Well, I’d hoped that the fact that the Vidaza is kicking in (having its intended effect of decreasing malignant cells in my bone marrow) would overcome the fact that my blood counts normally dip in the middle of the month (because the side effect of Vidaza is to decrease blood counts). No dice–the dip, it is there:

You can see the recent dip at right, and its three predecessor dips stretched out to the left.

You can see the recent dip at right, and its three predecessor dips stretched out to the left.

Phil (the purple line) and I were still on good enough terms that I could eat some lettuce yesterday, but I should probably err on the side of caution and have a salad-free weekend.

My 28-day Vidaza nadir–it’s the new Mr. Monthly.

 

Copyright © 2013 E. Palmberg. All blog content guaranteed 100% brave and freaking noble.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s